# SDR OLJA574U002

- Difficulty date: December 13, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N896LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6294
- Engine: Tmeca ARRIEL1C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 365A75405000
- Condition: Leaking
- Location: Lt Hydraulic Sys
- Part time: 3,394 hours, 3,394 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT HYDRAULIC SYSTEM LEAK DURING AC RUN UP. TROUBLESHOOTING FOUND HYDRAULIC HOSE BETWEEN DISTRIBUTION MANIFOLD AND T FITTING IN HYDRAULIC BAY RUPTURED.  REPLACED HOSE.
